MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939207060470
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E.1.: (b)(6).
 
Event or Problem Description
It was reported that a balloon rupture occurred.The patient underwent percutaneous ultrasound-guided balloon angioplasty of the left forearm arteriovenous fistula under regional block anesthesia.The 70% stenosed target lesion was located in a moderately tortuous and mildly calcified vessel.A 6.0 x 40 mm, 75 cm gladiator balloon catheter was advanced for dilatation.The balloon was inflated three times: first at 18 atm for 30 seconds, second at 20 atm for 30 seconds, and third at 24 atm, during which the balloon ruptured.The balloon rupture was detected while inflating the catheter using a pressure pump after it had been properly positioned in the vessel.The physician immediately removed the catheter and, together with the scrub and circulating nurses, inspected the device, finding the balloon ruptured into two segments with clean, smooth edges.The head nurse was promptly notified.An ultrasound examination of the treated vessel confirmed that no foreign material remained inside.The two ruptured segments were brought together by bending the catheter, and the ends matched perfectly, confirming that no fragments were missing.The procedure was completed using a different device without difficulty.No patient complications occurred as a result of the event, and the patient returned to the ward in stable condition.

Brand Name
GLADIATOR? ELITE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23543159
Report Number2124215-2025-82608
Device Sequence Number18571733
Product Code LIT
UDI-Device Identifier08714729809739
UDI-Public(01)08714729809739(17)280325(10)36153687
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132810
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939207060470
Device Catalogue NumberH74939207060470
Device Lot Number0036153687
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Initial Report FDA Received Date11/13/2025
Date Device Manufactured03/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexMale